# SDR DL76G030776

- Difficulty date: August 22, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 49,939 hours, 12,523 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 21100547238
- Part serial: 2933
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GOT LT RECIRCULATION FAN EICAS MSG AND ODOR OF HOT WIRES.  SHUT OFF RECIRC FAN AND ODOR WENT AWAY. REPLACED FAN.
